Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Strongly exposed points in uniform algebras


Authors: Paul Beneker and Jan Wiegerinck
Journal: Proc. Amer. Math. Soc. 127 (1999), 1567-1570
MSC (1991): Primary 46E99; Secondary 46J10
DOI: https://doi.org/10.1090/S0002-9939-99-05274-0
Published electronically: February 4, 1999
MathSciNet review: 1657754
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the unit ball of an infinite dimensional function algebra has no strongly exposed points.


References [Enhancements On Off] (What's this?)

  • 1. R.R. Phelps, Extreme points in function algebras, Duke Math. J. 32 (1965), 267-277. MR 31:3890
  • 2. S. Fisher, Exposed points in spaces of bounded analytic functions, Duke Math. J. 36 (1969), 479-484. MR 41:4247
  • 3. E. Amar and A. Lederer, Points exposés de la boule unité de $H^\infty(D)$, C.R. Acad. Sci. Paris Sér. A-B 272 (1971), A449-A452. MR 44:788
  • 4. G.M. Leibowitz, Lectures on Complex Functions, Scott, Foresman and Company (1970). MR 55:1072
  • 5. E.L. Stout, The theory of uniform algebras, Bogden & Quigley (1971). MR 54:11066
  • 6. R.R. Phelps, Dentability and extreme points in Banach spaces, J. Funct. Anal. 17 (1974), 78-90. MR 50:5427

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E99, 46J10

Retrieve articles in all journals with MSC (1991): 46E99, 46J10


Additional Information

Paul Beneker
Email: beneker@wins.uva.nl

Jan Wiegerinck
Email: janwieg@wins.uva.nl

DOI: https://doi.org/10.1090/S0002-9939-99-05274-0
Keywords: Strongly exposed point, function algebra
Received by editor(s): April 20, 1998
Received by editor(s) in revised form: October 6, 1998
Published electronically: February 4, 1999
Additional Notes: The research of the first author was supported by the Netherlands research organization NWO
Communicated by: Dale Alspach
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society